# SDR ASAA2018090425970

- Difficulty date: August 24, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 538 RBL 2 FLOOR BOARD SUPPORT IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FLOOR BOARD SUPPORT MAIN CABIN ON STA 538 RBL 2 IAW SRM 51-40-02 AND DWG 143A0060 REV A.
